Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking coumadin. INR keeps dropping. Irregular heartbeat. On medication. Suggest?

I m taking my coumadin, in fact I m taking 7 mgs per day; but my INR keeps dropping; last checked it was 1.3. Only changes in my meds are, I dropped Digoxin and started Multaq 400 mg 1 tab twice daily; and started 1 fish oil capsule twice a day. I also take Atenolol 25mg 1 per day and Levolthyroxine .088mg 1 per day. At this very momemt I m have irregular heart beat. I know, I know; go to the ER but as I was told last time, I m already on the meds that I would be given so there is not much that can be done for me but to wait it out to see if my heart will goes back into rhythm on its own; lately it has; but it took a few days. What s has thrown me into afib the last few times was, strangely so, drinking very cold water. Any suggestions?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
As your history suggest you are having cardiac arrhythemias, but the to find out the cause a lot of things have to be done. Like your Thyroid function tests, cardiac echo, cardiac electro physiologic test and routine blood electrolytes with Ca++ and Mg++ levels. Even though with these tests a lot of Arrhythmic patients cause remains unknown which is a major bulk. There is no literature suggesting any relation with drinking cold water, but literature says exposure to chilled water causes arrhythmias. If you feel that cold water drinking precipitates it then prevent it.Hope this explanation helps.Please ask if you have any more questions.
Thanking you
Dr Samir
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor